MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MX-12-T; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MX-12-T; EXPANDER, SKIN, INFLATABLE
Model Number 133S-MX-12-T
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: magna-site needle guard dislodgement.
 
Event or Problem Description
Company representative reported via a healthcare provider that the healthcare provider "explanted a tissue expander today for a unknown side and the "magnet detached out of the back and was floating in the expander".The device has been explanted.
 
Additional Manufacturer Narrative
Photo analysis.Visual analysis of the photos identified: magna-site needle guard dislodgment: observed but cannot be assessed as a workmanship since the device is out of the sealed package and was implanted, however, a further investigation will be requested to review the event of dislodged needle guard.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: magna-site needle guard dislodgment: observed dislodged needle guard, it is not considered a workmanship since the device was implanted.Use error: unable to observe since it is not related to the device.Additional observations: fluids observed.No further actions are required as the device was implanted.
 
Event or Problem Description

Brand Name
NATRELLE TE SMOOTH 133S-MX-12-T
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key16819938
Report Number9617229-2023-07367
Device Sequence Number7124647
Product Code LCJ
UDI-Device Identifier10888628044180
UDI-Public10888628044180
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K182054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number133S-MX-12-T
Device Catalogue Number133S-MX-12-T
Device Lot Number3583013
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/13/2023
Supplement Date Received by Manufacturer05/15/2023
08/22/2023
Initial Report FDA Received Date04/26/2023
Supplement Report FDA Received Date06/05/2023
09/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale